# SDR UALA2011022400937

- Difficulty date: February 23, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 34,603 hours, 8,712 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Part number: MXP21000
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ONE COCKPIT SMOKE GOGGLE BROKEN.  REPLACED 2ND OBSERVER SMOKE GOGGLE.
